RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 33, Issue 2  


Graded Lie algebras of finite characteristic
A. I. Kostrikin, I. R. Shafarevich
251
The algebraic analog of compact complex spaces with a sufficiently large field of meromorphic functions. II
B. G. Moishezon
323
The stabilization of solutions of the neralized Cauchy problem for ultraparabolic equations
Yu. N. Drozhzhinov
368
On a mixed problem for a hyperbolic equation of the second order
V. R. Nosov
379
Lattice isomorphisms of group pairs
A. S. Pekelis
396
Growth of meromorphic functions of finite lower order
V. P. Petrenko
414
Letter to the Editor
A. I. Vinogradov
455
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019